# SDR UALA2010112304325

- Difficulty date: November 23, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,019 hours, 20,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Part number: S210T13027
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RECIRCULATION FAN MUST BE TURNED OFF TO COMMUNICATE AND HEAR THE RADIOS.  ACP SERVICE TIP MM FAILED STEP 6.  FLOW WAS 480 CFM SHOULD BE LESS THEN 375 CFM.  VELOCITY WAS 5500 FPM SHOULD BE 3430 FPM.  CLEANED DUCTS AFTER ALT SWITCH REPLACED.  RAN TEST READINGS CFM 363 AND FPM 3347 DECIBEL READING WITHIN LIMITS, OK FOR SERVICE.  REPLACED LT FCV, COCKPIT STILL NOISY.  PRIOR TO CHANGING ALT SWITCH, ACCOMPLISHED TEST OF BOTH PACK CONTROLLERS PER MM.  NO FAULTS FOUND.  REPLACED LT ALT SWITCH PER MM.  ACCOMPLISHED TEST, NO FAULTS FOUND.  CLEANED DUCTS AFTER ALT SWITCH REPLACED.  RAN TEST READINGS CFM 363 AND FPM 3347 DECIBEL READING WITHIN LIMITS.  OKAY FOR SERVICE.
